# SDR R61A202003140412

- Difficulty date: March 1, 2020
- Submitted: March 14, 2020
- Operation: Air carrier
- Aircraft: N233JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000226
- Aircraft time: 31,489 hours, 19,273 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 17086119005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK FOUND SPLICE CORRODED AS MARKED @ CENTER OF FRAME 90. REMOVED CORROSION BY BLENDING AT CENTER SPLICE. FRAME 90. MATERIAL REMOVED: H-.010" NOMINAL .050" OUT OF LIMITS. REF EMB SRM 51-75-16 SRM 51-10-03 TOOLING TC1-66878-2 08-07-20 TC2-7449 09-17-20 TC2-7633 11-06-20 INSTALLED NEW AFT WET AREA CENTER FLOOR SPLICE PLATE AT FR90 REF EMB SRM 51-40-08.
